# SDR KPVA200626

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 25,513 hours, 50,030 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 95046
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(PIREP) NR 2 AC GEN LIGHT WITH NR 2 AC GEN OFF, LAC BUS AND L TRU LIGHT CAME ON AND STAYED ON.  (MX) REMOVED AND REPLACED NR 2 AC GEN IAW DHC PSM 1-8-2 PG 201-205.  OPS CHECK PASS.
